MAUDE Adverse Event Report: ABBOTT IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5286
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device could not be interrogated.Premature battery depletion was suspected.The device was explanted and replaced to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
Reported event premature discharge, battery impedance problem, and failure to interrogate were not confirmed.The device was at elective replacement indicator (eri) level upon receipt.Analysis of device image indicated battery impedance was within normal range of operation, device operated at high pacing output settings, and auto-capture was enabled during implant period.When automatic settings are programmed, such as auto-capture, the device would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of the device.Further analysis found no anomaly with the device able to be interrogated successfully though inductive communication.Longevity assessment was performed, and implant duration exceeds total projected longevity indicating normal battery depletion.

Brand Name
IDENTITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17173904
Report Number2017865-2023-23808
Device Sequence Number5754354
Product Code DXY
UDI-Device Identifier05414734006828
UDI-Public05414734006828
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model Number5286
Device Catalogue Number5286
Device Lot Number3462039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown